PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 65 | 2 |
Tytuł artykułu

About a Pólya-Schiffer inequality

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For simply connected planar domains with the maximal conformal radius 1 it was proven in 1954 by G. Pólya and M. Schiffer that for the eigenvalues \(\lambda\) of the fixed membrane for any \(n\) the following inequality holds \[\sum_{k=1}^n\frac{1}{\lambda_k}\geq \sum_{k=1}^n\frac{1}{\lambda_k^{(\sigma)}},\] where \(\lambda_k^{(\sigma)}\) are the eigenvalues of the unit disk. The aim of the paper is to give a sharper version of this inequality and for the sum of all reciprocals to derive formulas which allow in some cases to calculate exactly this sum.
Rocznik
Tom
65
Numer
2
Opis fizyczny
Daty
wydano
2011
online
2016-07-27
Twórcy
Bibliografia
  • Bandle, C., Isoperimetric Inequalities and Applications, Pitman Publ., London, 1980.
  • Dittmar, B., Sums of reciprocal eigenvalues of the Laplacian, Math. Nachr. 237 (2002), 45-61.
  • Dittmar, B., Sums of free membrane eigenvalues, J. Anal. Math. 95 (2005), 323-332.
  • Dittmar, B., Eigenvalue problems and conformal mapping, R. K¨uhnau (ed.), Handbook of Complex Analysis: Geometric Function Theory. Vol. 2, Elsevier, Amsterdam,
  • 2005, pp. 669-686.
  • Dittmar, B., Free membrane eigenvalues, Z. Angew. Math. Phys. 60 (2009), 565-568.
  • Hantke, M., Summen reziproker Eigenwerte, Dissertation Martin-Luther-Universitat, Halle-Wittenberg, 2006.
  • Henrot, A., Extremum problems for eigenvalues of elliptic operators, Birkauser, Basel-Boston-Berlin, 2006.
  • Luttinger, J. M., Generalized isoperimetric inequalities, J. Mathematical Phys. 14 (1973), 586-593, ibid. 14 (1973), 1444-1447, ibid. 14 (1973), 1448-1450.
  • Pólya, G., Schiffer, M., Convexity of functionals by transplantation, J. Analyse Math. 3 (1954), 245-345.
  • Pólya, G., Szego, G., Isoperimetric Inequalities in Mathematical Physics, Princeton University Press, Princeton, N. J., 1951.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2011_65_2_29-44
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.